# SDR UPS802372

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4750419
- Condition: Crack
- Location: Fs  1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND FS 1227, LONGERON 19R END FITTING CRACKED 1/2 INCH LONG.  INSTALLED REPAIR IAW SRM 51-1-20D.
